# SDR DALA14024460960

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 190, BETWEEN LONGERONS 29-30L.  REMOVED PAINT, BLENDED AREA, AND FOUND TO BE OUT OF LIMITS.  CUT-OUT DAMAGE AREA.  FABRICATED REPAIR DOUBLER, FINGER DOUBLER, TREATED, PRIMED, TOP, COATED & INSTALLED REPAIR IAW SRM 53-04-1, PARA 6, FIG 2, 51-10-3 DELTA PSM 900-5-1, NR 4 & NDTSPM P4, 04-00-07.
